# SDR DALA1312193750

- Difficulty date: April 24, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 39,672 hours, 14,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111616
- Condition: Cracked
- Location: Bs 500c S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED RT BS 500C.  ACCOMPLISED ERA 513576-14.
